Alert archive / Michigan / Gale Watches in 2021

Gale Watch 11, NWS Gaylord, MI

April 28, 2021

NWS Gaylord, MI issued this gale watch at Apr 28, 2021, 3:12 PM EDT. It took effect at Apr 30, 2021, 12:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 28, 2021, 3:12 PM EDT (19:12 UTC)
In effect from
Apr 30, 2021, 12:00 AM EDT
Expired
Apr 29, 2021, 4:05 AM EDT
In force
Issued by
NWS Gaylord, MI

The text

As transmitted.

666 
WHUS73 KAPX 281912
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
312 PM EDT Wed Apr 28 2021

LHZ347-348-290315-
/O.NEW.KAPX.GL.A.0011.210430T0400Z-210501T0000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
312 PM EDT Wed Apr 28 2021

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
EVENING...

* WHAT...Highest gusts up to 35 kt from the northwest and 
  highest waves around 8 feet possible.

* WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI 
  including Bois Blanc Island and Presque Isle Light to Sturgeon 
  Pt MI Including Thunder Bay National Marine Sanctuary.

* WHEN...From late Thursday night through Friday evening.

* IMPACTS...Strong winds can cause hazardous highest waves which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and highest
waves.

&&

$$
2 follow-up statements
411 
WHUS73 KAPX 290213
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1013 PM EDT Wed Apr 28 2021

LHZ347-348-291000-
/O.CON.KAPX.GL.A.0011.210430T0400Z-210501T0000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
1013 PM EDT Wed Apr 28 2021

...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

* WHAT...Highest gusts up to 35 kt from the northwest and 
  highest waves around 8 feet possible.

* WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder 
  Bay National Marine Sanctuary and 5NM East of Mackinac Bridge 
  to Presque Isle Light MI including Bois Blanc Island.

* WHEN...From late Thursday night through Friday evening.

* IMPACTS...Strong winds can cause hazardous highest waves which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and highest
waves.

&&

$$
761 
WHUS73 KAPX 290805
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
405 AM EDT Thu Apr 29 2021

LHZ347-348-292000-
/O.UPG.KAPX.GL.A.0011.210430T0400Z-210501T0000Z/
/O.NEW.KAPX.GL.W.0013.210430T0400Z-210501T0000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
405 AM EDT Thu Apr 29 2021

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT
FRIDAY...

* WHAT...Highest gusts up to 40 kt from the northwest and 
  highest waves around 9 feet expected.

* WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI 
  including Bois Blanc Island and Presque Isle Light to Sturgeon 
  Pt MI Including Thunder Bay National Marine Sanctuary.

* WHEN...From midnight tonight to 8 PM EDT Friday.

* IMPACTS...Strong winds will cause hazardous highest waves which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ323-341-342-344-292000-
/O.NEW.KAPX.SC.Y.0050.210430T0000Z-210501T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
405 AM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT FRIDAY...

* WHAT...Highest gusts up to 30 kt from the northwest and 
  highest waves around 6 feet expected.

* WHERE...Grand Traverse Bay south of a line Grand Traverse 
  Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac 
  Bridge, Norwood MI to 5NM West of Mackinac Bridge including 
  Little Traverse Bay and Sleeping Bear Point to Grand Traverse 
  Light MI.

* WHEN...From 8 PM this evening to 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ321-322-292000-
/O.NEW.KAPX.SC.Y.0050.210430T0000Z-210501T0000Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
405 AM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT FRIDAY...

* WHAT...Highest gusts up to 30 kt from the northwest and 
  highest waves around 8 feet expected.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI and St. Marys River Point Iroquois to E. 
  Potagannissing Bay.

* WHEN...From 8 PM this evening to 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ345-346-292000-
/O.NEW.KAPX.SC.Y.0050.210430T0900Z-210430T1800Z/
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
405 AM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT FRIDAY...

* WHAT...Highest gusts up to 25 kt from the northwest and 
  highest waves around 5 feet expected.

* WHERE...Point Betsie to Sleeping Bear Point MI and Manistee to 
  Point Betsie MI.

* WHEN...From 5 AM to 2 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345-346-349-292000-
/O.NEW.KAPX.SC.Y.0050.210430T0400Z-210501T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
Sturgeon Pt to Alabaster MI-
405 AM EDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
EDT FRIDAY...

* WHAT...Highest gusts up to 30 kt from the northwest and highest
  waves around 5 feet expected.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, St Ignace to False Detour Channel 
  and Sturgeon Pt to Alabaster MI.

* WHEN...From midnight tonight to 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Apr 28, 2:15 PM EDT, 57 minutes earlier.

Area forecast discussion, Apr 28, 2:15 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
215 PM EDT Wed Apr 28 2021

.NEAR TERM...(Through Tonight)
Issued at 215 PM EDT Wed Apr 28 2021

...Dry but cloudy and cool thru tonight...

High Impact Weather Potential...None.

Pattern Synopsis/Forecast...Low pressure center continues to slowly
exit eastward out of Central Lower Michigan and into far SE Ontario
this afternoon. Deformation/wrap-around shower activity across our
northern CWA is coming to a close attm...but low clouds and some fog
are hanging tough over our area thanks to ample residual low level
moisture. Some clearing has taken place over Wisconsin...but self-
destruct sunshine combined with shallow low level moisture has
resulted in additional low cloud development within some of the
cleared areas. Temps are struggling to warm out of the 40s and into
the 50s this afternoon thanks to our low OVC and weak CAA in the
wake of the departing low.

Expect low clouds will hold over our CWA thru tonight as residual
low level moisture spreads out below the building subsidence
inversion. Areas of fog will redevelop as well...especially for
inland areas. Temps will be rather cool tonight...but do not expect
temps will drop to or below freezing. Overnight lows will fall into
the mid 30s to lower 40s.

&&

.SHORT TERM...(Thursday through Saturday)
Issued at 215 PM EDT Wed Apr 28 2021

High impact weather potential: Frost/freeze concerns, mainly Friday
night.

Pattern synopsis/forecast: By early Thursday morning, anomalously
strong ridging is anticipated to be anchored across the West Coast
with weaker ridging draped across the eastern tier of the CONUS. The
Upper Midwest/Great Lakes region remains sandwiched in between with
weak troughing owing to occasionally unsettled conditions. Initial
150+ kt jet streak draped from WI across northern MI into southern
Ontario will shift eastward through the day Thursday. Attendant low
pressure is expected to pass by to our south across lower MI into
the Ohio Valley - colocated with better dynamics/forcing/moisture.

Attention then transitions to our northwest Thursday evening as a
cold front tied to low pressure near Hudson Bay is expected to
barrel across northern MI from west to east. This will usher in
another round of cooler temperatures to wrap up the work week with
potential frost/freeze concerns Friday night. While weak mid-level
ridging folds into the area during the day Saturday, a weak
shortwave and attendant surface reflecting trekking across the
forecast area may bring a return to unsettled weather across
portions of northern MI.

Primary forecast concerns/challenges: Precipitation chances.
Overnight low temperatures Thursday and Friday.

While not great, initial shower chances arrive as early as Thursday
morning, especially across far southern reaches of the forecast
area. Certainly not a slam dunk that anywhere in the forecast area
sees precipitation during the day Thursday as the gut feeling is
that most, if not all, precipitation remains downstate into the Ohio
Valley - tied to better upper-level support and much deeper
moisture. None the less, will continue some low chance PoPs across
portions of northern lower...highest along and south of M-72. By
Thursday evening, attention transitions to the aforementioned cold
front that's progged to slide west to east across the forecast area.
While the feature may have some light/scattered rain showers
associated with it, the bigger story will be another shot of below
normal temperatures through Friday night. Thursday's highs expected
to range through the 50s area-wide...dropping into the upper 40s and
low 50s for Friday (along with breezy northwest winds making it
feel even cooler.

A weak bubble of high pressure encroaching on the area during the
day Friday is expected to become centered overhead Friday night.
This should lead to decent radiational cooling conditions aiding to
drop overnight low temperatures below freezing for almost the
entirety of the forecast area...potentially impressively below
freezing across some of the typically cooler/interior spots. The
only exception may be right along the immediate Lake Michigan
shoreline, although if winds are able to become calm for even a
brief period of time, would expect those locations to fall off
rapidly as well.

A weak mid-level wave and surface reflection crosses the area
during the day Saturday. Certainly doesn't appear to be anything
high impact with just a chance of showers across parts of northern
Michigan and temperatures rising several degrees back to near or
even a couple of degrees above normal.

&&

.LONG TERM...(Saturday night through Wednesday)
Issued at 215 PM EDT Wed Apr 28 2021

High impact weather potential: Minimal for now.

While generally low confidence prevails with respect to the details,
heading through the end of the weekend into the start of next week,
a rather active period of weather may be on tap . Upper-level flow
is expected to become more zonal with time, but with a low-level
baroclinic zone potentially setting up west-to-east across the
country's midsection that may provide the focus for several
disturbances to ride along - each bringing a period of potentially
inclement/wet weather to northern Michigan. Near to slightly above
normal temperatures are largely expected to be the rule; however,
will hinge largely on the placement of the aforementioned baroclinic
zone (warmer to the south/cooler northern of the boundary).

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 100 PM EDT Wed Apr 28 2021

Low pressure centered over Central Lower Michigan will continue to
exit eastward out of our state this afternoon. Narrow ridge of
high pressure will build into Northern Michigan tonight. Remaining
light rain showers over far Northern Lower Michigan will come to
an end this afternoon...but ample low level moisture will keep our
area shrouded in low clouds and mainly IFR/MVFR conditions thru
tonight and into Thursday morning. We can expect some improvement
by Thursday afternoon. Surface winds will remain from the north
AOB 10 kts thru the forecast period.

&&

.MARINE...
Issued at 215 PM EDT Wed Apr 28 2021

Winds and waves will remain below SCA criteria thru Thursday...but
will strengthen Thursday night to SCA/possibly gale warning criteria
Thursday night as a fast-moving cold front sweeps through Michigan.
Dry but cloudy conditions are expected tonight. Chances of rain will
again increase Thursday and Thursday night along and ahead of that
cold front.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...MR
SHORT TERM...MG
LONG TERM...MG
AVIATION...MR
MARINE...MR
Hazardous weather outlook, Apr 28, 7:33 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
733 AM EDT Wed Apr 28 2021

MIZ016>018-020>036-041-042-086>088-095>099-291200-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
733 AM EDT Wed Apr 28 2021

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is potential for temperatures to drop below freezing Friday
night across northern lower Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rain amounts to the National Weather Service. Reports may be made
one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord.

&&

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-291200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
733 AM EDT Wed Apr 28 2021

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gale force wind gusts are possible on portions of northern Lake
Huron late Thursday night into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

In the hours before

Local storm report, Apr 28, 10:14 AM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1014 AM EDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HEAVY RAIN       3 E ODEN                45.42N 84.79W
04/28/2021  M1.56 INCH       EMMET              MI   MESONET

            MESONET STATION EW7833 ALANSON.

1000 AM     HEAVY RAIN       3 WSW INDIAN RIVER      45.41N 84.67W
04/28/2021  M1.54 INCH       CHEBOYGAN          MI   MESONET

            MESONET STATION 6081D 2 W INDIAN RIVER.

0700 AM     HEAVY RAIN       3 SW STUTSMANVILLE      45.47N 85.07W
04/28/2021  M1.50 INCH       EMMET              MI   COCORAHS

            COCORAHS STATION MI-EM-13 HARBOR SPRINGS 4.8
            NW.

0800 AM     HEAVY RAIN       2 NNW HURON BEACH       45.51N 84.12W
04/28/2021  M1.49 INCH       PRESQUE ISLE       MI   COCORAHS

            COCORAHS STATION MI-PI-3 HURON BEACH 1.9 NW.

1001 AM     HEAVY RAIN       3 S PLEASANT VIEW       45.48N 84.93W
04/28/2021  M1.43 INCH       EMMET              MI   MESONET

            MESONET STATION DW7032 NEW HAVEN.

0800 AM     HEAVY RAIN       1 NNW CHEBOYGAN         45.65N 84.47W
04/28/2021  M1.40 INCH       CHEBOYGAN          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHBM4 CHEBOYGAN.

1001 AM     HEAVY RAIN       1 N CLARION             45.30N 84.90W
04/28/2021  M1.39 INCH       EMMET              MI   MESONET

            MESONET STATION EW3521 HARBOR SPRINGS.

0700 AM     HEAVY RAIN       3 W OMENA               45.06N 85.65W
04/28/2021  M1.32 INCH       LEELANAU           MI   COCORAHS

            COCORAHS STATION MI-LL-1 NORTHPORT 5.0 SSW.

0800 AM     HEAVY RAIN       CHARLEVOIX              45.32N 85.27W
04/28/2021  M1.30 INCH       CHARLEVOIX         MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHRM4 CHARLEVOIX.

0954 AM     HEAVY RAIN       1 WNW PELLSTON          45.57N 84.80W
04/28/2021  M1.30 INCH       EMMET              MI   ASOS

            ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
            EMMET COUNTY.

1001 AM     HEAVY RAIN       2 ENE BRUTUS            45.51N 84.70W
04/28/2021  M1.27 INCH       CHEBOYGAN          MI   MESONET

            MESONET STATION FW6029 BRUTUS.

1002 AM     HEAVY RAIN       2 NNW HURON BEACH       45.51N 84.12W
04/28/2021  M1.25 INCH       PRESQUE ISLE       MI   MESONET

            MESONET STATION FW7517 MILLERSBURG.

0600 AM     HEAVY RAIN       2 S PETOSKEY            45.34N 84.97W
04/28/2021  M1.23 INCH       EMMET              MI   COCORAHS

            COCORAHS STATION MI-EM-8 PETOSKEY 1.7 SSW.

0800 AM     HEAVY RAIN       1 W PETOSKEY            45.37N 84.98W
04/28/2021  M1.21 INCH       EMMET              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PETM4 PETOSKEY WWTP.

1000 AM     HEAVY RAIN       6 SSW BEAVER ISLAND     45.63N 85.61W
04/28/2021  M1.17 INCH       LMZ362             MI   MESONET

            MESONET STATION EW1109 BEAVER ISLAND.

0700 AM     HEAVY RAIN       1 WSW IRONTON           45.26N 85.22W
04/28/2021  M1.11 INCH       CHARLEVOIX         MI   COCORAHS

            COCORAHS STATION MI-CX-4 CHARLEVOIX 4.3 SSE.

0800 AM     HEAVY RAIN       3 W BLISS               45.68N 84.90W
04/28/2021  M1.10 INCH       EMMET              MI   COCORAHS

            COCORAHS STATION MI-EM-15 LEVERING 6.3 WNW.

1002 AM     HEAVY RAIN       1 SSE PETOSKEY          45.36N 84.95W
04/28/2021  M1.06 INCH       EMMET              MI   MESONET

            MESONET STATION AS614 PETOSKEY.

0954 AM     HEAVY RAIN       6 S CATHRO              45.07N 83.57W
04/28/2021  M1.05 INCH       ALPENA             MI   ASOS

            ASOS STATION KAPN ALPENA - PHELPS COLLINS
            FIELD.

0700 AM     HEAVY RAIN       MACKINAW CITY           45.78N 84.73W
04/28/2021  M1.03 INCH       CHEBOYGAN          MI   COCORAHS

            COCORAHS STATION MI-CB-7 MACKINAW CITY 1.1
            ENE.

0912 AM     HEAVY RAIN       3 S INDIAN RIVER        45.38N 84.63W
04/28/2021  M1.03 INCH       CHEBOYGAN          MI   MESONET

            MESONET STATION INDM4 INDIAN RIVER.

1004 AM     HEAVY RAIN       7 ENE CHEBOYGAN         45.66N 84.33W
04/28/2021  M1.02 INCH       CHEBOYGAN          MI   MESONET

            MESONET STATION CW3699 CHEBOYGAN.

&&
Local storm report, Apr 28, 10:23 AM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
1023 AM EDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HEAVY RAIN       3 E ODEN                45.42N 84.79W
04/28/2021  M1.56 INCH       EMMET              MI   MESONET

            MESONET STATION EW7833 ALANSON. THE PERIOD
            OF THE HEAVY RAIN EVENT WAS 24 HOURS.

1000 AM     HEAVY RAIN       3 WSW INDIAN RIVER      45.41N 84.67W
04/28/2021  M1.54 INCH       CHEBOYGAN          MI   MESONET

            MESONET STATION 6081D 2 W INDIAN RIVER. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0700 AM     HEAVY RAIN       3 SW STUTSMANVILLE      45.47N 85.07W
04/28/2021  M1.50 INCH       EMMET              MI   COCORAHS

            COCORAHS STATION MI-EM-13 HARBOR SPRINGS 4.8
            NW. THE PERIOD OF THE HEAVY RAIN EVENT WAS
            24 HOURS.

0800 AM     HEAVY RAIN       2 NNW HURON BEACH       45.51N 84.12W
04/28/2021  M1.49 INCH       PRESQUE ISLE       MI   COCORAHS

            COCORAHS STATION MI-PI-3 HURON BEACH 1.9 NW.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1001 AM     HEAVY RAIN       3 S PLEASANT VIEW       45.48N 84.93W
04/28/2021  M1.43 INCH       EMMET              MI   MESONET

            MESONET STATION DW7032 NEW HAVEN. THE PERIOD
            OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0800 AM     HEAVY RAIN       1 NNW CHEBOYGAN         45.65N 84.47W
04/28/2021  M1.40 INCH       CHEBOYGAN          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHBM4 CHEBOYGAN. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

1001 AM     HEAVY RAIN       1 N CLARION             45.30N 84.90W
04/28/2021  M1.39 INCH       EMMET              MI   MESONET

            MESONET STATION EW3521 HARBOR SPRINGS. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0700 AM     HEAVY RAIN       3 W OMENA               45.06N 85.65W
04/28/2021  M1.32 INCH       LEELANAU           MI   COCORAHS

            COCORAHS STATION MI-LL-1 NORTHPORT 5.0 SSW.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0954 AM     HEAVY RAIN       1 WNW PELLSTON          45.57N 84.80W
04/28/2021  M1.30 INCH       EMMET              MI   ASOS

            ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
            EMMET COUNTY. THE PERIOD OF THE HEAVY RAIN
            EVENT WAS 24 HOURS.

0800 AM     HEAVY RAIN       CHARLEVOIX              45.32N 85.27W
04/28/2021  M1.30 INCH       CHARLEVOIX         MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHRM4 CHARLEVOIX. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

1001 AM     HEAVY RAIN       2 ENE BRUTUS            45.51N 84.70W
04/28/2021  M1.27 INCH       CHEBOYGAN          MI   MESONET

            MESONET STATION FW6029 BRUTUS. THE PERIOD OF
            THE HEAVY RAIN EVENT WAS 24 HOURS.

1002 AM     HEAVY RAIN       2 NNW HURON BEACH       45.51N 84.12W
04/28/2021  M1.25 INCH       PRESQUE ISLE       MI   MESONET

            MESONET STATION FW7517 MILLERSBURG. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0600 AM     HEAVY RAIN       2 S PETOSKEY            45.34N 84.97W
04/28/2021  M1.23 INCH       EMMET              MI   COCORAHS

            COCORAHS STATION MI-EM-8 PETOSKEY 1.7 SSW.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0800 AM     HEAVY RAIN       1 W PETOSKEY            45.37N 84.98W
04/28/2021  M1.21 INCH       EMMET              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PETM4 PETOSKEY WWTP.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1000 AM     HEAVY RAIN       6 SSW BEAVER ISLAND     45.63N 85.61W
04/28/2021  M1.17 INCH       LMZ362             MI   MESONET

            MESONET STATION EW1109 BEAVER ISLAND. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0700 AM     HEAVY RAIN       1 WSW IRONTON           45.26N 85.22W
04/28/2021  M1.11 INCH       CHARLEVOIX         MI   COCORAHS

            COCORAHS STATION MI-CX-4 CHARLEVOIX 4.3 SSE.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0800 AM     HEAVY RAIN       3 W BLISS               45.68N 84.90W
04/28/2021  M1.10 INCH       EMMET              MI   COCORAHS

            COCORAHS STATION MI-EM-15 LEVERING 6.3 WNW.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1002 AM     HEAVY RAIN       1 SSE PETOSKEY          45.36N 84.95W
04/28/2021  M1.06 INCH       EMMET              MI   MESONET

            MESONET STATION AS614 PETOSKEY. THE PERIOD
            OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0954 AM     HEAVY RAIN       6 S CATHRO              45.07N 83.57W
04/28/2021  M1.05 INCH       ALPENA             MI   ASOS

            ASOS STATION KAPN ALPENA - PHELPS COLLINS
            FIELD. THE PERIOD OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0700 AM     HEAVY RAIN       MACKINAW CITY           45.78N 84.73W
04/28/2021  M1.03 INCH       CHEBOYGAN          MI   COCORAHS

            COCORAHS STATION MI-CB-7 MACKINAW CITY 1.1
            ENE. THE PERIOD OF THE HEAVY RAIN EVENT WAS
            24 HOURS.

0912 AM     HEAVY RAIN       3 S INDIAN RIVER        45.38N 84.63W
04/28/2021  M1.03 INCH       CHEBOYGAN          MI   MESONET

            MESONET STATION INDM4 INDIAN RIVER. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

1004 AM     HEAVY RAIN       7 ENE CHEBOYGAN         45.66N 84.33W
04/28/2021  M1.02 INCH       CHEBOYGAN          MI   MESONET

            MESONET STATION CW3699 CHEBOYGAN. THE PERIOD
            OF THE HEAVY RAIN EVENT WAS 24 HOURS.

&&

Nearby

Gale Watches in Michigan, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.